Department

Mathematics

Document Type

Article

Publication Date

8-2013

Abstract

We show that if H is an effectively completely decomposable computable torsion-free abelian group, then there is a computable copy G of H such that G has computable orders but not orders of every (Turing) degree.

Comments

This is the final accepted version of the following article:

Degrees of orders on torsion-free Abelian groups, A. Kach, K. Lange, and D. Solomon, Annals of Pure and Applied Logic, 164(7-8) (2013), 822-836.

The final form of the article can be accessed here:

http://www.sciencedirect.com/science/article/pii/S0168007213000171

Share

COinS